# SDR VNAA202206151111

- Difficulty date: June 12, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 42,537 hours, 31,610 cycles
- System (JASC): 3251 · Steering Unit
- Part: Pressure Switch
- Part number: 9670081
- Condition: Bent
- Location: 100
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

JUST AFTER TAKEOFF AT FL500 CREW GOT NWS MESSAGE AND THEY CONTINUED TO CLIMB TO FL5000. CREW RAN THE QRH AND DECIDED TO RETURN TO FIELD. CREW DECLARED EMERGENCY AND CREW HELD FOR A WHILE TO BRING THE LANDING WEIGHT DOWN BELOW OVERWEIGHT LANDING. AFTER LANDING IN PIT AND COMING TO FULL STOP ON THE RWY CREW TRY TO RESET THE NWS BUT IT WOULD NOT RESET. CREW CALLED FOR TOW TO GATE. TRUCKS ROLLED, NO BRACE IN CABIN LANDED SAFELY AND NO INJURIES. / T/S NWS STEERING INOP PER FIM 32-51-35-810-801 AND 32-51-50-810-801.  VERIFIED LANDING GEAR SLECTOR VALVE GOOD PER FIMS 6.A.1.E.  DURING FAULT ISOLATION 7.B.M.2 FOUND HYD 3 PRESSURE SWITCH MT129P1 TO HAVE A BENT PIN.  SEE NEXT ITEM FOR FURTHER MTX. REMOVED AND REPLACED DAMAGED PRESSURE SWITCH IN ACCORDANCE WITH CRJ AMM 29-34-01-000/400-802-A01. OPS AND LEAK CHECKS GOOD. PERFORMED OPS TEST OF NOSE WHEEL STEERING IN ACCORDANCE WITH CRJ AMM 32-51-00-710-801-A01. OPS TESTS GOOD.
